# SDR UALA2011052702588

- Difficulty date: May 27, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 65,558 hours, 24,113 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N5368939
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD PIT ANGLE ASSY 143N5368-939 DETERMINED TO BE LEVEL 2 CORROSION.  REPAIRED ANGLE.
